Hi everyone! I'm freaking out and need some help. On the first day of my last period I started Junel Fe 1/20, which is my first experience ever taking birth control. I'm currently finishing up my placebo pills of my first pack, I'll be taking the fourth placebo pill tonight. Yesterday, I went saw that I was bleeding bright red, so I assumed it was my period and went to put a pad on. But the flow suddenly stopped and turned into this gross brown (sometimes reddish-pink) discharge that occasionally has brown or red flakes whenever I go to the bathroom (sorry if this is TMI). Right now the flow is nonexistent aside from this discharge, and even the discharge is continuing to get lighter. I've never had unprotected sex, my boyfriend and I continue to use condoms as a backup even though I am on birth control and I can't remember one ever breaking on us. But I read somewhere that this could be implantation bleeding and not my period so I'm freaking out that I could be pregnant. The pregnancy test I took this afternoon was negative, and my GYN doctor's office is closed today until Tuesday so I can't get an answer from them until then. Is this a normal period for birth control or is this my period maybe trying to start? I'm having really heavy period-like cramps and backaches. If y'all could help me in any way I would appreciate it so much!